# SDR ASAA2020122533771

- Difficulty date: December 25, 2020
- Submitted: December 29, 2020
- Operation: Air carrier
- Aircraft: N431AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43255
- Aircraft time: 27,205 hours, 8,774 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 3989085
- Condition: Inoperative
- Location: Lt A/C Pack
- Stage of operation: TX
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT PACK LIGHT ILLUMINATED DURING MASTER CAUTION RECALL (AFTER START CHECKLIST).  GROUNDED-YES.  REMOVED AND REPLACED LEFT PACK TEMP CONTROL VALVE, IAW B737-900 AMM 21-51-10.  OPERATIONS AND LEAK CHECK GOOD.
